Local existence and uniqueness for a semilinear accretive wave equation - École des Ponts ParisTech Access content directly
Journal Articles Journal of Mathematical Analysis and Applications Year : 2011

Local existence and uniqueness for a semilinear accretive wave equation

Abstract

We study local existence and uniqueness in the phase space Hμ×Hμ−1(RN) of the solution of the semilinear wave equation utt−Δu=ut|ut|p−1 for p>1.

Dates and versions

hal-00676455 , version 1 (05-03-2012)

Identifiers

Cite

Houda Faour, A.Z. Fino, M. Jazar. Local existence and uniqueness for a semilinear accretive wave equation. Journal of Mathematical Analysis and Applications, 2011, 377 (2), pp.534-539. ⟨10.1016/j.jmaa.2010.11.003⟩. ⟨hal-00676455⟩
46 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More